MAUDE Adverse Event Report: NEURONETICS, INC NEUROSTAR ADVANCED THERAPY; TMS

NEURONETICS, INC NEUROSTAR ADVANCED THERAPY; TMS
Model Number V.3.7
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Emotional Changes (1831); Tics/Tremor (4425)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neuronetics' social media monitor reached out to the person who posted the alleged adverse event.However the person did not respond to the request.Neuronetics was able to determine the practice that provide tms treatment.The clinic confirmed that the patient had an increase in anxiety/panic attacks but there was no note about tics occurring.
 
Event or Problem Description
Patient commented on a nni social media ad that he experienced increased anxiety and tics due to tms treatment after the first week of treatment.

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC
3222phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
nadine lievenbruck
3222 phoenixville pike
malvern, PA 19355
8776007555
MDR Report Key23623996
Report Number3004824012-2025-00059
Device Sequence Number8968870
Product Code OBP
UDI-Device Identifier00850005944522
UDI-Public00850005944522
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberV.3.7
Device Catalogue Number81-04315-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexMale
Patient Weight181 KG